Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uncountable $ n$-dimensional excellent regular local rings with countable spectra


Authors: S. Loepp and A. Michaelsen
Journal: Trans. Amer. Math. Soc. 373 (2020), 479-490
MSC (2010): Primary 13F40, 13H05; Secondary 13J10
DOI: https://doi.org/10.1090/tran/7921
Published electronically: August 5, 2019
MathSciNet review: 4042882
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that, for any $ n\geq 0$, there exists an uncountable
$ n$-dimensional excellent regular local ring with a countable spectrum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 13F40, 13H05, 13J10

Retrieve articles in all journals with MSC (2010): 13F40, 13H05, 13J10


Additional Information

S. Loepp
Affiliation: Department of Mathematics and Statistics, Williams College, Williamstown, Massachusetts
Email: sloepp@williams.edu

A. Michaelsen
Affiliation: Department of Mathematics, University of California, Berkeley, Berkeley, California
Email: anya.michaelsen2@gmail.com

DOI: https://doi.org/10.1090/tran/7921
Received by editor(s): March 20, 2019
Received by editor(s) in revised form: June 4, 2019
Published electronically: August 5, 2019
Additional Notes: Some of this work was completed during the SMALL REU at Williams College supported by funding from both an NSF grant (DMS-1659037) and the Clare Boothe Luce Scholarship Program.
Article copyright: © Copyright 2019 American Mathematical Society